# SDR DXTA2016041306230

- Difficulty date: April 13, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 9,608 hours, 7,506 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400216
- Part serial: BN316777
- Condition: Corroded
- Location: Rt Elevator
- Part time: 9,603 hours, 7,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TORQUE TUBE CORRODED OUT OF LIMITS.  FOUND DURING COMPLETE PAINT PROCESS.  REMOVED TORQUE TUBE DUE TO LEVEL 2 CORROSION.  INSTALLED NEW TORQUE TUBE PN 6634002-16 IAW SRM 51-40-03, 51-40-04, 51-40-05, 51-40-06, 55-20-01 & MM 20-32-00.  THIS IS CONSIDERED A MAJOR REPAIR.
